Mean-variance analysis for indivisible assets
M Chapman Findlay,
Richard D McBride,
Jonathan S Yormark and
Stephen D Messner
Omega, 1981, vol. 9, issue 1, 77-88
Abstract:
In this paper we shall demonstrate classic mean-variance analysis for universes of indivisible assets. Our discrete mean-variance model, the frontier generation mechanism, and a brief description of the quadratic integer programming algorithm are presented first. We then discuss some computational strategies important in practical applications, and provide a numerical example adapted from real estate investment analysis. Finally, we present some observations on the nature of the efficient set and some general conclusions.
Date: 1981
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0305-0483(81)90069-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jomega:v:9:y:1981:i:1:p:77-88
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Omega is currently edited by B. Lev
More articles in Omega from Elsevier
Bibliographic data for series maintained by Catherine Liu ().